On the Solution of Stochastic Generalized Burgers Equation
D.H. Chambers, R.J. Adrian, P. Moin, D.S. Stewart, H.J. Sung and K. Loéve, Expansion of Burgers’ model of turbulence, Phys. Fluids 31(9) (1988), 2573 – 2582.
H. Choi, R. Temam, P. Moin and J. Kim, Feedback control for unsteady flow and its application to Burgers equation, J. Fluid Mechanics 253 (1993), 509 – 543.
D.-Teng Jeng, Forced model equation for turbulence, The Physics of Fluids 12(10) (1969), 2006 – 2010.
G. Da Prato, A. Debussche and R. Temam, Stochastic Burgers equation, NoDEA Nonlinear Differential Equations Appl. 1(4) (1994), 389 – 402.
G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions, Encyclopedia of Mathematics and its Applications, Cambridge University Press (1992).
F. Flandoli, Dissipativity and invariant measures for stochastic Navier Stokes equations, 24 Scuola Normale Superiore di Pisa (1993).
A. Guesmia and N. Daili, About the existence and uniqueness of solution to fractional Burgers equation, Acta Universitatis Apulensis 21(2010), 161 – 170.
A. Guesmia and N. Daili, Existence and uniqueness of an entropy solution for Burgers equations, Applied Mathematical Sciences 2(33) (2008), 1635 – 1664.
I. Hosokawa and K. Yamamoto, Turbolence in the randomly forced one dimensional Burgers flow, J. Stat. Phys. 13 (3) (1975), 245 – 272.
M. Kardar, M. Parisi and Y.C. Zhang, Dynamical scaling of growing interfaces, Phys. Rev. Lett. 56 (1986), 889.
F. Rothe, Global solutions of reaction-diffusion systems, Lecture Notes in Mathematics, 1072, Springer Verlag (1984).
- There are currently no refbacks.
eISSN 0975-8607; pISSN 0976-5905